Article

Communications in Mathematical Physics

, Volume 171, Issue 2, pp 323-350

Stationary states of the nonlinear Dirac equation: A variational approach

  • Maria J. EstebanAffiliated withCEREMADE (URA CNRS 749), Université Paris-Dauphine
  • , Eric SéréAffiliated withCEREMADE (URA CNRS 749), Université Paris-Dauphine

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

In this paper we prove the existence of stationary solutions of some nonlinear Dirac equations. We do it by using a general variational technique. This enables us to consider nonlinearities which are not necessarily compatible with symmetry reductions.